# SDR SWAA2017080415498

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 43,676 hours, 25,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING DOOR EXIT LIGHT INOPERATIVE AT 12 DEF.  REPLACED THE LAMPS IAW MM.
